Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

173 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hello, I recently started taking the Rigevidon contraceptive pill, I

Hello, I recently started taking the Rigevidon contraceptive pill, I started on the 1st day of my period, 5 days ago, which I've been told means i will be safe from pregnancy, however I gave birth 4 and a half months ago, so I was wondering if that would affect it?
Mon, 5 Nov 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hey there. I have recently started taking rigevidon. I started taking the pack on the first day of my period this month and I m about half way through my first pack of pills. I ve had unprotected sex with my boyfriend a couple of times recently but I m taking my pill religiously(every morning). There is no chance I could be pregnant at all is there? Just wanted to check.

doctor1 MD

Hello Dr. Lundi, My Name is Natha and I am 20 years old. I Have been using contraceptive pills microgynon for more than 6months. I recently stopped with microgynon pills, mostly because of side effects such as acne. I decided to stop on the microgynon pills and was advised by my Gynee to start with Diane 35. When I got to the pharmacy they gave me krimson 35 instead, and said that they share the same components. Since I am very much sexually active, and DON T wish for having kids ANYTIME SOON I was wondering if: 1) Is it safe to have un-protected Sexual Intercourse? 2) How many days do I wait before having any sexual intercourse since I just started? 3) Since I started taking it on a Thursday, the last day of my period, will it function as a contraceptive pill? I would very much appreciate if I could have your views and answers on that matter very soon. Kind Regards, N

doctor1 MD

Hello! I just started taking the Rigevidon contraceptive pill and I m only on the first pack however I noticed after my 7 days of being on my period, I thought the bleeding would stop but I still have a little amount of blood? Almost like little break outs. It s not a huge amount and it s only a light colour, I ve read into it and it seems most people experience the same for the first 3 months! But I just wanted to be sure?

Loading Online Doctors....